# SDR CALA2014100601313

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 63,560 hours, 16,269 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 430101
- Part serial: 0755
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

L EEC, L ENG LIMITER, & 'AUTO THROTTLE DISC AT LEVEL OFF FL 330.  FOLLOWED QRH COMPLIED WITH FIM 73R-21 TASK 820.  R & R UPPER DGCU A OPERATIONS CHECK OK.  ROTABLE PARTS CHANGE WAS INDICATED TT 1622849  SN OFF 00755 CONTROL, POWER OFF 19-7321-9-0016 0755 ON 19-7321-9-0016 6155.
